# SDR SWAA2021051070891

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 23,907 hours, 10,681 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Dirty
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLTE HYDRAULIC SYSTEM "B" FAILURE WHEN FLAPS EXTNEDED TO 5, EMDP & EDP LOW PRESSURE LIGHTS ILLUMINIATED & HYDRAULIC QTY WENT TO ZERO. / RAR O RINGS ON BY SYS. PRESSURE MODULE PRESSURE SWITCH IAW AMM 29-11-91. RAR B SYS. EMDP CASE DRAIN FILTER IAW AMM 29-11-41 AND B SYS. EDP CASE DRAIN IAW AMM 29-11-51, FILTERS FOUND CLEAN & FREE OF DEBRIS. PERFORMED HYDRAULIC SYS. BLEED IAW AMM 29-00-00. OPS CHECKS AND LEAK CHECKS GOOD, NO FURTHER DEFECTS NOTED.
